# SDR DALA2019031401674

- Difficulty date: March 14, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 63,160 hours, 34,714 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Faulty
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLT, RIGHT GENERATOR BUS INTERMITTENTLY COMES ON AND OFF LINE. GENERATOR VOLTS AND FREQS WERE NORMAL. PER MCC REQUEST RT GEN TURNED OFF. APU STARTED, APU GEN DID NOT PICK UP RIGHT BUS. EPCU BITE SHOWS "RIGHT CONVERTER EU FAILED" WITH MESSAGE "RT CONV EU CB-4 POPPED. DEFECTS LEAD TO FIM 24-21 TASK 915. REF FIM 24-21-00-810-915 STEP C(1) WIRING IS NOT SHORTED TO GROUND. REMOVED & REPLACED RT GEN LATCHING POWER RELAY R2-609 PER AMM 24-21-39-720-801. OPERATION & ALL INDICATIONS NORMAL AT THIS TIME. DURING RIGHT ENG RUN NOTED RT CEU MAKING ABNORMAL NOISE. REMOVED & REPLACED RIGHT CONVERTER ELECTRONICS UNIT. FUNCTIONAL TEST CHECKS GOOD. REMOVED & REPLACED GROUND CONTROL RELAYS R2-4, R2-5 & R2-6. REF WDM 32-62-00. OPS & RUN CHECK OK WITH NO FAULTS NOTED AT THIS TIME. (LP#5748276)
